# SDR CALA2022090202246

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737
- Aircraft serial: 30611
- Aircraft time: 67,690 hours, 24,717 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Part number: 141A8800
- Condition: None
- Location: #1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO''S #1 WINDOW OTBD UPPER OUTSIDE ALUMINUM FRAME CRACK EMINATTING FROM EDGE REARWARD APPROX 1 INCH ACOMPLISHED HFEC USING EA5310-04554  OP 004 9.1 THRU 10.4 NO OTHER LIMITING DEFECTS FOUND. COMPLETED INSPECTION AND REPAIR OF R/H #1 WINDOW POST PER EA 5310-04554 OP 2 AND OP 4. INSPECTION ACCOMPLISHED ALL STEPS IAW EA 5310-04554 OP2 AND OP4.
